@Article{JCM-25-543, author = {}, title = {Optimal Approximate Solution of the Matrix Equation $AXB=C$ over Symmetric Matrices}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {5}, pages = {543--552}, abstract = {

Let $S_E$ denote the least-squares symmetric solution set of the matrix equation $AXB=C$, where $A$, $B$ and $C$ are given matrices of suitable size. To find the optimal approximate solution in the set $S_E$ to a given matrix, we give a new feasible method based on the projection theorem, the generalized SVD and the canonical correction decomposition.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10347.html} }